# SDR AWXA0000415

- Difficulty date: June 26, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 55,048 hours, 45,787 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546814
- Condition: Gouged
- Location: Sta 500+4, Rbl25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK ;   TOP OF SEAT TRACK GOUGED AT CABIN STA 500+4  RBL 25.    REMOVED, FABRICATED, TREATED, AND INSTALLED REPAIR PARTS IAW 737 SRM 53-10-2,  SRM 737 51-10-2, AND 737 SRM 53-10-02
